# SDR SWAA2023113011987

- Difficulty date: October 18, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 191D AT LOWER FUSELAGE 2023-649973<[01] TOOL USED CALIPER P/N: 500-196-30; S/N B22072476; DUE DATE: 14-JUL-24.;[02] TOOL USED: THERMOGRAPHY CAMERA P/N: FLIR-T530; S/N: 79316001; DUE DATE: 23-JAN-24.;[03] TOOL USED: HOTBONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 22-JAN-24.;[04] TOOL USED SCALE P/N CR5200; S/N 8343110867; DUE DATE: 21-FEB-24.;[05] REPAIRED ACCESS PANEL 191D INNER SKIN LOWER FUSELAGE IAW B737-800 SRM 53-30-70-2R-1 REPAIR 1 AND B737-800 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGN OFFS BELOW.;[06] REPAIRED ACCESS PANEL 191D INNER SKIN LOWER FUSELAGE IAW B737-800 SRM 53-30-70-2R-1 REPAIR 1 AND B737-800 SRM 51-70-04-2R-2 REPAIR 2 SEE INDIVIDUAL SIGN OFFS BELOW.
